# SDR R61A201904120452

- Difficulty date: April 12, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N443YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 11,434 hours, 7,786 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Tip Cap
- Part number: 17116240408
- Part serial: 824730
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED A CRACK ON THE FRONT SPAR LOWER AND UPPER SECTION OF THE RT WINGTIP. (CRACK LENGTH: LOWER AREA: 2.3" UPPER AREA: 0.5") MAINTENANCE REMOVED & REPLACED THE RT WINGTIP ASSY IAW AMM 57-30-00 & 57-30-25 AIRCRAFT IS CURRENTLY STILL IN FOR HEAVY CHECK COMPLETION.
